Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 503-509
http://dx.doi.org/10.1155/S0161171293000614

Finite element estimates for a class of nonlinear variational inequalities

Mathematics Department, College of Science, P.O. Box 2455, King Saud University, Riyadh 11421, Saudi Arabia

Received 5 November 1990; Revised 16 March 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, “Finite element estimates for a class of nonlinear variational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 503-509, 1993. https://doi.org/10.1155/S0161171293000614.